# SDR DALA2022011000165

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 107,725 hours, 15,737 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Limits
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0191 -MISC/DE- EICAS MESSAGE (LE SLAT ASYM) DISPLAYED WITH ASSOCIATED LIGHT WHEN FLAPS 25 SELECTED DURING APPROACH. CREW DECLARED EMERGENCY, C/W QRH AND LANDED.   REPLACED H7 OUTBOARD UP SLAT SENSOR S305. (8278924)
